# SDR DALA1148215645

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 4,589 hours, 797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MAINTENANCE FOUND ROWS 33-36 EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE FOUND A BAD WIRE CRIMP AT ROW 35 AND RE-SECURED IT.  OPERATIONAL CHECK IS NOW NORMAL.
